MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3; HIP FEMORAL STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3; HIP FEMORAL STEM
Catalog Number 01.18.413
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-jun-2024.Lot 2214524: (b)(4) items manufactured and released on 04-nov-2022.Expiration date: 2027-10-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: late infection in cementless tha, 1.3 years after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Other devices involved: batch review performed on 27-jun-2024.Liner: mectacer 01.29.414 ceramic liner ø 36 / f (not distributed in us) lot.2217263 : (b)(4) items manufactured and released on 25-oct-2022.Expiration date: 2027-10-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2247815: (b)(4) items manufactured and released on 05-jan-2023.Expiration date: 2027-12-06.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Cup: versafitcup cc trio 01.26.45.0056 acetabular shell cc trio ø 56 (k103352) lot 2240318: (b)(4) items manufactured and released on 05-jan-2023.Expiration date: 2027-12-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
At about 1 year and 3 months after primary, the patient has been revised because of infection which caused stem loosening.No mobilization of the acetabular shell has been detected.The surgeon revised successfully all components and implanted a m-vizion stem with versafitcup dm components and ceramic ball head.

Brand Name
STEM: AMISTEM P AMISTEM-P LAT STEM SIZE 3
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19790171
Report Number3005180920-2024-00522
Device Sequence Number11799502
Product Code LZO
UDI-Device Identifier07630040720120
UDI-Public07630040720120
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.413
Device Lot Number2214524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight130 KG